Submissions Now Open For Volume 7: Issue 1 (June, 2020)

About the Journal

JMR is an International, HEC recognized, double blind peer-reviewed, open access and biannual journal that aims to publish theoretical and empirical research concerning the contemporary management issues in the organizations – both for-profit and not-for-profit. JMR broadly covers the areas of strategy and policy, performance management, human resource management, organizational behavior, entrepreneurship, organization development, and organization theory.

Submission Criteria 

Authors are encouraged to submit original, insightful and theoretically and methodologically well-grounded research that contributes to management theory, policy and practice through a significant understanding of contemporary issues and their solutions.  The articles submitted to JMR should not exceed the limit of 8000 words including references, tables and figures; formatted as per APA guidelines JMR does not take article submission, processing and publication charges.